# SDR GTIA050052

- Difficulty date: February 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1338, 27L-27R AFT SIDE OF FALSE BULKHEAD, LOWER STIFFENERS ARE CORRODED.  REMOVED CORROSION AT STIFFENER STA 1338L, 29L.  MATERIAL LOSS OUT OF LIMITS.  REMOVED STIFFENER AT STA 1338L, 29L, LOCATED AND DRILLED NEW STIFFENER.  INSTALLED STIFFENER AT STA 1338 IAW SRM.  (K)
